# SDR FDEA202203020384

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300*
- Aircraft serial: 659
- Aircraft time: 47,310 hours, 25,486 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING REAR SPAR HOLE 165 (I) BUSHING-REMOVE/NSTALL FOR ROTATING PROBE INSPECTION.  I.A.W A300-600 SRM 51-72-20-201 REMOVE BUSHING ACCOMPLISHED.   I.A.W EA NO.6-5710-115255 PT1 TITLE:AD2005-23-08 DEVIATION TO EO 6-5710-7-3305 MAKE THE   BUSHING ACCOMPLISHED.  I.A.W A300-600 SRM 51-72-20-201 INSTALL BUSHING ACCOMPLISHED.
